# SDR 96ZZZX5558

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47KA
- Make and model: Beech A36
- Aircraft serial: E530
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Tube
- Part number: 368200113
- Condition: Failed
- Location: Nlg Retract
- Part time: 5,341 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLL-OUT AFTER NORMAL LANDING, THE NLG COLLAPSED.  FURTHER INVESTIGATION REVEALED THE AFT NOSE GEAR RETRACT ROD HAD FAILED AT A POINT APPROXIMATELY 1 INCH ONTO THE THREADED PORTION OF THE ROD WHERE P/N ARHT5ECR ROD END THREADS ENDED IN THE ROD.
